Unicity of Entire Functions concerning Shifts and Difference Operators
Dan Liu,
Degui Yang and
Mingliang Fang
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We prove a unicity theorem of entire functions that share two distinct small functions with their shifts. The corollary of the theorem confirms the conjecture posed by Li and Gao (2011).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/380910.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/380910.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:380910
DOI: 10.1155/2014/380910
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().